MathSciNet Relay Station
MathSciNet bibliographic data
MR410870 (53 #14613) 60F10 (60K25)
Plachky, D.; Steinebach, J. A theorem about probabilities of large deviations with an application to queuing theory. Period. Math. Hungar. 6 (1975), no. 4, 343–345.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement